MathSciNet Relay Station
MathSciNet bibliographic data
MR1677778 76E25 (35Q35 76D10 76E05 76M45 76U05 76W05 86A05)
Desjardins, B.; Dormy, E.; Grenier, E. Stability of mixed Ekman-Hartmann boundary layers. Nonlinearity 12 (1999), no. 2, 181–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement